On an iterative solution of strongly nonsymmetric systems of linear algebraic equations

Share/Save/Bookmark

Botchev, M.A. and Krukier, L.A. (1997) On an iterative solution of strongly nonsymmetric systems of linear algebraic equations. Computational Mathematics and Mathematical Physics, 37 (11). pp. 1241-1251. ISSN 0965-5425

[img]
Preview
PDF
1280Kb
Abstract:For an iterative solution of strongly nonsymmetric systems of linear algebraic equations we propose using a preconditioner that has the ILU structure but uses only the skew-symmetric part of the original matrix. We give sufficient conditions for the convergence of the Richardson method with this preconditioner, find optimal values of the iterative parameter, and give the results of numerical tests based on the solution of the stationary convection-diffusion equation with Péclet number from $10^3$ to $10^5$. We show that using such a preconditioner is effective in the solution of this class of problems by the GMRES method.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66711
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page